RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 68, Issue 4  


On a fourth-order problem with spectral and physical parameters in the boundary condition
J. Ben Amara, A. A. Vladimirov
3
A symplectic groupoid of triangular bilinear forms and the braid group
A. I. Bondal
19
Closed spans in vector-valued function spaces and their approximative properties
A. A. Vasil'eva
75
t-stabilities and t-structures on triangulated categories
A. L. Gorodentsev, S. A. Kuleshov, A. N. Rudakov
117
Blow-up of solutions of a class of strongly non-linear equations of Sobolev type
M. O. Korpusov
151
Certain extensions of completely splittable modules
V. V. Shchigolev
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019